# SDR VNAA2019101299904

- Difficulty date: September 11, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.DRILLED UP AND INSTALLED AFT DRAG ANGLE WITH MS 20470AD-5 RIVETS IAW CRJ 700 SRM 51-42-06-001-001-A01.
